# SDR HEEA966532

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: FTA017521
- Condition: Peeling
- Location: Main Fuel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUEL TANK,PEELING INSIDE.
